# SDR SWAA2019120659365

- Difficulty date: November 15, 2019
- Submitted: December 6, 2019
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737752
- Aircraft serial: 35124
- Aircraft time: 42,199 hours, 20,978 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 143A7500
- Condition: Corroded
- Location: Bs 500a-500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT Z CHANNEL CORRODED BETWEEN BS. 500A TO BS. 500D, RBL 24. / R&R Z-CHANNEL IAW SRM AND DWG.
